Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 78, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2013, 2:44 PM CDT for Sumner County, Trousdale County, Wilson County, Tennessee. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2013, 2:44 PM CDT (19:44 UTC)
- Expired
- Jun 10, 2013, 3:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Sumner County, TN, Trousdale County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:46 PM CDT | HAIL 0.5 | 4 S Gallatin, TN | MARBLE HAIL REPORTED AT BOXWELL RESERVATION SOUTH OF GALLATIN |
| Jun 10, 2:51 PM CDT | TSTM WND DMG | 5 Nw Lebanon, TN | TREES DOWN IN THE COLES FERRY AREA IN WILSON COUNTY |
| Jun 10, 2:57 PM CDT | TSTM WND DMG | 4 Ene Lebanon, TN | TREE ON POWER LINE ON BIG SPRINGS ROAD. |
| Jun 10, 3:05 PM CDT | TSTM WND DMG | 4 Ene Lebanon, TN | TREES DOWN ON RAMSEY LANE NEAR TUCKERS CROSSROADS AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
595
WUUS54 KOHX 101944
SVROHX
TNC165-169-189-102015-
/O.NEW.KOHX.SV.W.0078.130610T1944Z-130610T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
244 PM CDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL SUMNER COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
NORTHERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 315 PM CDT
* AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR GALLATIN...
MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEBANON...HARTSVILLE...BLEDSOE CREEK STATE PARK...CASTALIAN
SPRINGS...DICKERSON CHAPEL RECREATION AREA AND TUCKERS
CROSSROADS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3640 8609 3629 8614 3615 8618 3624 8659
3642 8654
TIME...MOT...LOC 1944Z 283DEG 28KT 3631 8644
$$
SHAMBURGER1 follow-up statement
123
WWUS54 KOHX 102000
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
300 PM CDT MON JUN 10 2013
TNC165-169-189-102015-
/O.CON.KOHX.SV.W.0078.000000T0000Z-130610T2015Z/
SUMNER TN-TROUSDALE TN-WILSON TN-
300 PM CDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WILSON...SOUTHWESTERN TROUSDALE AND SOUTHEASTERN SUMNER COUNTIES
UNTIL 315 PM CDT...
AT 256 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
NORTH OF LEBANON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LEBANON...HARTSVILLE...TUCKERS CROSSROADS...BLEDSOE CREEK STATE
PARK...CASTALIAN SPRINGS AND DICKERSON CHAPEL RECREATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
CENTRAL TENNESSEE.
LAT...LON 3621 8644 3641 8640 3640 8609 3629 8614
3615 8618
TIME...MOT...LOC 2000Z 283DEG 28KT 3628 8627
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:37 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 10, 12:37 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1237 PM CDT MON JUN 10 2013 .UPDATE... 18Z TAF DISCUSSION. && .AVIATION... UPPER LOW MOVING ACROSS THE REGION PER WATER VAPOR IMAGERY EXPECTED TO SPAWN ADDITIONAL -SHRA/-TSRA SOON ACROSS NORTHWEST MID TN...WITH ACTIVITY SPREADING SOUTHEAST ACROSS AIRPORTS THROUGH THE AFTERNOON/EARLY EVENING. COVERAGE EXPECTED TO BE SCATTERED WITH VCTS AT ALL TERMINALS AND PREVAILING VFR CONDITIONS...BUT MVFR/IFR CIGS/VIS POSSIBLE IN ANY STORMS. CONDITIONS IMPROVE LATER THIS EVENING BUT PATCHY FOG WITH MVFR/IFR VIS LIKELY AROUND SUNRISE TUESDAY MORNING. GUSTY SOUTHWEST WINDS THIS AFTERNOON WILL WEAKEN AND VEER TO NORTHWEST THIS EVENING...WITH GENERALLY ONLY LIGHT AND VARIABLE TO CALM CONDITIONS OVERNIGHT. SHAMBURGER && .PREV DISCUSSION... /ISSUED 1016 AM CDT MON JUN 10 2013/ UPDATE... UPPER TROUGH AXIS TO MOVE ACROSS THE MID STATE TODAY. WITH LOW LEVEL MOISTURE STILL IN PLACE THIS WILL SET THE STAGE FOR POTENTIAL SEVERE WEATHER DEVELOPMENT LATER TODAY. HOWEVER...LATEST OHX SOUNDING SHOWS THAT DRIER AIR WILL LIKELY BE MIXING DOWNWARD AS WE WARM UP TODAY. THIS WILL THEREFORE TEND TO LIMIT SFC INSTABILITIES DESPITE THE WARM UP. WILL NEED TO WATCH DEW POINTS CAREFULLY AS THAT WILL BE A BIG PLAYER ON WHAT WILL TRANSPIRE. OHX SOUNDING SHOWING THAT DRY AIR MIXING WILL COMMENCE AS TEMPS REACH AND SURPASS 80F. OTHERWISE...WILL ADJUST SKY GRIDS TO SHOW A LITTLE MORE SUNSHINE THAN WAS PREVIOUSLY THOUGHT. SOME DRY SLOTTING WILL BE PARTICULARLY EVIDENT ACROSS SOUTHERN COUNTIES. CHANGES TO GRIDS WILL INCLUDE LOWERING MORNING POPS PLATEAU...REMAINDER OF WX AND POPS GIRDS LOOK GOOD TO GO. TEMPS STILL EXPECTED TO REACH MID 80S WEST OF PLATEAU. PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 10 2013/ UPDATE...MVFR CONDITIONS WILL PREVAIL THROUGH MUCH OF TODAY, WITH TEMPORARY PERIODS OF IFR CIGS POSSIBLE THIS MORNING. IN ADDITION.... AN AREA OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE INVOF CSV THROUGH LATE MORNING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MID STATE THIS AFTERNOON, IN RESPONSE TO A STEEPENING MID LEVEL LAPSE AND ENHANCED MID LEVEL WINDS CIRCULATING AROUND BASE OF UPPER TROUGH. ANY STORMS THAT AFFECT AREA TERMINALS WILL LIKELY PRODUCE BRIEF PERIODS OF IFR/MVFR CONDITIONS AND GUSTY WINDS. VFR CONDITIONS SHOULD DEVELOP AFTER 23Z, ALTHOUGH MVFR/IFR CONDITIONS ARE EXPECTED TO RETURN LATE TONIGHT (MAINLY AFTER 10Z) DUE TO AREAS OF FOG. AVIATION... && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 545 AM CDT MON JUN 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 545 AM CDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Special weather statement, Jun 10, 1:18 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
118 PM CDT MON JUN 10 2013
TNZ006-007-026-101845-
CHEATHAM-MONTGOMERY-ROBERTSON-
118 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...EASTERN
MONTGOMERY AND ROBERTSON COUNTIES...
AT 117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF CLARKSVILLE...MOVING EAST
AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PLEASANT VIEW...CEDAR HILL...
SPRINGFIELD AND GREENBRIER.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3660 8673 3642 8674 3639 8678 3636 8679
3635 8682 3637 8685 3638 8685 3637 8687
3639 8690 3638 8692 3640 8730 3657 8728
SHAMBURGERSpecial weather statement, Jun 10, 1:40 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
140 PM CDT MON JUN 10 2013
TNZ025-026-101915-
CHEATHAM-DICKSON-
140 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DICKSON COUNTIES...
AT 134 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CHARLOTTE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN THE PATH INCLUDE WHITE BLUFF...KINGSTON
SPRINGS...ASHLAND CITY AND PEGRAM.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3630 8694 3628 8694 3624 8698 3613 8700
3609 8704 3607 8704 3608 8743 3627 8742
SHAMBURGERSpecial weather statement, Jun 10, 1:52 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT MON JUN 10 2013
TNZ007-008-026-027-101915-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
152 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEATHAM...NORTHERN
DAVIDSON...ROBERTSON AND SUMNER COUNTIES...
AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR JOELTON...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE JOELTON...GREENBRIER...RIDGETOP...
GOODLETTSVILLE...MILLERSVILLE...WHITE HOUSE AND HENDERSONVILLE.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3652 8656 3632 8655 3631 8657 3628 8656
3626 8658 3627 8702 3645 8702
SHAMBURGERSpecial weather statement, Jun 10, 2:17 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 217 PM CDT MON JUN 10 2013 TNZ007-008-027-028-101945- DAVIDSON-ROBERTSON-SUMNER-WILSON- 217 PM CDT MON JUN 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST DAVIDSON...EASTERN ROBERTSON...SUMNER AND NORTHERN WILSON COUNTIES... AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MILLERSVILLE...MOVING EAST AT 30 MPH. SOME LOCATIONS IN THE PATH INCLUDE RIDGETOP...MILLERSVILLE... GREENBRIER...GOODLETTSVILLE...WHITE HOUSE...HENDERSONVILLE... COTTONTOWN...GALLATIN AND BLEDSOE CREEK STATE PARK. HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3652 8630 3625 8630 3629 8681 3647 8682 SHAMBURGER
Special weather statement, Jun 10, 2:30 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 230 PM CDT MON JUN 10 2013 TNZ057-059-060-102015- HICKMAN-MAURY-WILLIAMSON- 230 PM CDT MON JUN 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...MAURY AND WILLIAMSON COUNTIES... AT 228 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FAIRVIEW...MOVING EAST AT 35 MPH. SOME LOCATIONS IN THE PATH INCLUDE PRIMM SPRINGS...LEIPERS FORK... SPRING HILL AND THOMPSONS STATION. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3592 8673 3570 8678 3581 8729 3595 8726 AL
Local storm report, Jun 10, 2:39 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
239 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL BELLEVUE 36.08N 86.93W
06/10/2013 M0.70 INCH DAVIDSON TN AMATEUR RADIO
DIME SIZED HAIL REPORTED IN BELLEVUE
&&
EVENT NUMBER OHX1300471
11The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Jun 9, 7:43 PM CDT | Special Weather Statement | OHX | Benton, Houston | 47 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| Jun 9, 8:42 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Jun 10, 1:57 AM CDT | Areal Flood Advisory | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Wilson | 2 hr |
| Jun 10, 2:52 AM CDT | Special Weather Statement | OHX | Macon | 38 min |
| Jun 10, 1:08 PM CDT | Special Weather Statement | OHX | Dickson | 37 min |
| Jun 10, 1:18 PM CDT | Special Weather Statement | OHX | Robertson | 27 min |
| Jun 10, 1:40 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 35 min |
| Jun 10, 1:52 PM CDT | Special Weather Statement | OHX | Robertson | 23 min |
| Jun 10, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 31 min |
| Jun 10, 2:17 PM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Jun 10, 2:27 PM CDT | Tornado Warning | OHX | Sumner | 33 min |
| Jun 10, 2:30 PM CDT | Special Weather Statement | OHX | Williamson | 45 min |
| Jun 10, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 45 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 35 min |
| Jun 10, 2:57 PM CDT | Special Weather Statement | OHX | Macon | 48 min |
| Jun 10, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 28 min |
| Jun 10, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 39 min |
| Jun 10, 3:16 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 10, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 48 min |
| Jun 10, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Putnam, Smith | 31 min |
| Jun 10, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Overton, Putnam, White | 37 min |
| Jun 10, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Warren | 50 min |
| Jun 10, 3:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Jun 10, 4:19 PM CDT | Special Weather Statement | OHX | Grundy | 41 min |
| Jun 10, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 48 min |
| Jun 10, 4:45 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 30 min |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Jun 10, 5:19 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Jun 10, 5:25 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 50 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 10, 5:53 PM CDT | Special Weather Statement | OHX | Giles | 37 min |
| Jun 10, 6:02 PM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jun 10, 6:36 PM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
| Jun 10, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.